# SDR A6WA201441653

- Difficulty date: June 10, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Rt Winglet
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

54667-6000-0003 - COMPLIED WITH CARD REPAIR RT WINGLET UPPER STATIC WICK E07/009/423A.  COMPLIED WITH EO E05 047 423F FOR REPAIR OF RT WINGLET UPPER STATIC WICK.
